STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM M/L M2/L2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Model Number |
6481-3-313 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: mrhk bumper insert - neutral; cat#64812130; lot#unknown.Mrhk femoral bushing; cat#64812110 ; lot#unknown.Mrhk femoral bushing; cat#64812110 ; lot#unknown.Mrh tib rot comp xs-xl; cat#64812100 ; lot#unknown.Mrhk tibial sleeve; cat#64812140 ; lot#unknown.Mrh axle; cat#64812120 ; lot#unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It was reported that the patient's right knee was revised due to infection.Surgeon performed an irrigation and debridement and exchanged poly and associated components (insert, bumper, bushings, rotating component, axle, tibial sleeve) for components of the same catalog numbers.